# SDR FDEA200811244962

- Difficulty date: November 24, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 34,033 hours, 15,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: A5237424900600
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN LIGHT IN FLIGHT.  ACN RELEASED FOR SERVICE PER MEL/CDL, 52-71-01 CARRIED OUT OVERWEIGHT LANDING INSPECTION PER AMM 05-51-11-0, NO ABNORMALITIES NOTED.  OLD CONTROL NUMBER: , REMOVED AND REPLACED AFT CARGO DOOR LIMIT SWITCH 32WS AND HOUSING AS PER MM 52-71-11-4.  PERFORMED SWITCH ADJUSTMENT/TEST AS PER MM 52-71-11-5, NORMAL.  REMOVED PLACARD AND CLEARED MEL.
